Optical soliton perturbation for complex Ginzburg-Landau equation with modified simple equation method

Biswas A., Yildirim Y., YAŞAR E. , Triki H., Alshomrani A. S. , Ullah M. Z. , ...More

OPTIK, vol.158, pp.399-415, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.131
  • Title of Journal : OPTIK
  • Page Numbers: pp.399-415
  • Keywords: Solitons, Perturbation, Full nonlinearity, Modified simple equation equation method, POWER-LAW NONLINEARITY


The modified simple equation method applied to perturbed complex Ginzburg-Landau equation gives dark and singular solutions to the model. The perturbation terms appear with full nonlinearity. There are eight nonlinear forms studied in this paper. These solitons appear with constraint conditions that gurantee its existence and these are also presented. (C) 2017 Elsevier GmbH. All rights reserved.